# SDR UVVR2015091500033

- Difficulty date: September 11, 2015
- Submitted: September 15, 2015
- Operation: General aviation
- Filed by: Centurion Investments Inc, repair station UVVR932L
- Aircraft: N65MC
- Make and model: Rkwell NA26565
- Aircraft serial: 46536
- Aircraft time: 10,942 hours, 10,105 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 10,942 hours, 10,105 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AT WING 159-171, TOP SKIN BULGING.  REMOVED TOP SKIN AND DISCOVERED SIGNIFICANT AREA OF CORROSION MEASURING APPROXIMATELY 3" X 4".
